# SDR DALA2021081604696

- Difficulty date: August 14, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 65,816 hours, 25,880 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Cracked
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND TWENTY THREE (23EA) HOLES OF IDTV ANTENNA RADOME WERE FOUND WITH  CRACKS (17EAS) , ELONGATED. TWENTY THREE (23EA) HOLES OF IDTV ANTENNA RADOME WERE REPAIRED PER ETI-37-21-451 REV. 15 AND ERA 593428-14AD REV. A.
